Democratic Underground Latest Greatest Lobby Journals Search Options Help Login
Google

I think I may have to switch to pot

Printer-friendly format Printer-friendly format
Printer-friendly format Email this thread to a friend
Printer-friendly format Bookmark this thread
This topic is archived.
Home » Discuss » The DU Lounge Donate to DU
 
Rising Phoenix Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 03:23 PM
Original message
I think I may have to switch to pot
so be it :shrug: haven't smoked it in almost a year....but at least it wont give me a rash, hopefully
Printer Friendly | Permalink |  | Top
suninvited Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 03:49 PM
Response to Original message
1. switch from what?
:yoiks:
Printer Friendly | Permalink |  | Top
 
Rising Phoenix Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 04:00 PM
Response to Reply #1
2. alcohol
Printer Friendly | Permalink |  | Top
 
suninvited Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 04:14 PM
Response to Reply #2
7. the only thing about alcohol that is better is that it is legal
other than that, it is probably much much worse for you than pot

if pot were legal, I might use it. I actually prefer sobriety myself, but sometimes I feel the need to indulge.
Printer Friendly | Permalink |  | Top
 
RetroLounge Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 04:01 PM
Response to Original message
3. Well, there's always a third choice...
:shrug:

RL
Printer Friendly | Permalink |  | Top
 
Maraya1969 Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 04:03 PM
Response to Reply #3
4. Color me stupid but what is the third choice?
Printer Friendly | Permalink |  | Top
 
Rabrrrrrr Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 04:04 PM
Response to Reply #4
5. Huffing!
:rofl:

Printer Friendly | Permalink |  | Top
 
Rising Phoenix Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 04:09 PM
Response to Reply #5
6. no thank you
and if the third choice is soberity.....no thank you
Printer Friendly | Permalink |  | Top
 
NJmaverick Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 04:14 PM
Response to Original message
8. This is an interesting problem.
I tried to see if you posted the full history of the problem, but my searches came up empty. When did the problem start? What sort of rash is it? Where? How often? What did the doctor's say?
Printer Friendly | Permalink |  | Top
 
Rising Phoenix Donating Member (1000+ posts) Send PM | Profile | Ignore Sat Mar-15-08 04:48 PM
Response to Reply #8
9. it started about two or three months ago
rashes under my armpits.....when left untreated they spread all over my torso, arms back and chest.....looked like chemical burns and broken blood vessels that eventually peeled.... I know Gross. I went to the ER three times and ended up in the hospital for 6 days. I"m bipolar and am on meds for that....at first it was assumed that the rash was from the meds so they kept switching them, rash worsened and I became manic and psychotic. HOspital stay and some prednisone fixed the problem. Went off the prednisone, wore deodreaant....rash came back....more prednisone no more deodorant or chemical of any kind. Rash went away.......off steroids on monday, rash came back and went away on its own in a day. I wore new deodorant ( at this point drs assumed it was a deodorant allergy) day 1 not problem....day two wore deodorant, got my hair dyed and had 1 mojito and one screwdriver....woke up with an contact dermatitis under left arm.....bizzare....took benydral made it worse......my sister solution....get so drunk you don't care and go to the drs tomorrow so that is exactly what I"m doing....no deodorant today.....short version
Printer Friendly | Permalink |  | Top
 
NJmaverick Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Mar-16-08 08:26 AM
Response to Reply #9
10. hmmm
This is a puzzling one. I have to wonder, if it's a deodorant allergy or reaction to the chemicals, why it spread over much of you body. Very strange, it's good that you are going back to the doctors. Are you seeing a dermatologist or a general practitioner?
Printer Friendly | Permalink |  | Top
 
noamnety Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Mar-16-08 09:46 AM
Response to Original message
11. This is something to talk to your doctor about
because if you are taking medication for being bipolar, pot can potentially counteract the effect of the meds.

http://www2.healthtalk.com/go/mental-health/bipolar-dis...
Printer Friendly | Permalink |  | Top
 
Phillycat Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Mar-16-08 09:49 AM
Response to Original message
12. Well, you could always try sobriety.
It's really not that bad. :shrug:
Printer Friendly | Permalink |  | Top
 
DU AdBot (1000+ posts) Click to send private message to this author Click to view 
this author's profile Click to add 
this author to your buddy list Click to add 
this author to your Ignore list Wed Jul 23rd 2014, 11:10 AM
Response to Original message
Advertisements [?]
 Top

Home » Discuss » The DU Lounge Donate to DU

Powered by DCForum+ Version 1.1 Copyright 1997-2002 DCScripts.com
Software has been extensively modified by the DU administrators


Important Notices: By participating on this discussion board, visitors agree to abide by the rules outlined on our Rules page. Messages posted on the Democratic Underground Discussion Forums are the opinions of the individuals who post them, and do not necessarily represent the opinions of Democratic Underground, LLC.

Home  |  Discussion Forums  |  Journals |  Store  |  Donate

About DU  |  Contact Us  |  Privacy Policy

Got a message for Democratic Underground? Click here to send us a message.

© 2001 - 2011 Democratic Underground, LLC